# SDR UIEA2021040500834

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,378 hours, 21,219 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BURN WAS EXCESSIVE. IN 1.5 HOUR APU BURNED 1,000 LBS.( PERFORMED OPS CHECK OF APU IAW 49-11-00-802-002. OPS & LEAK CHECK GOOD. IAW 49-21-00-206-001  )
